<< Previous Issue Journal of the Korean Mathematical Society (Vol. 51, No. 2) Next Issue >>
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 225—442
Identities for 3-core and 5-core partitions
Yoon Kyung Park
MSC numbers : 05A17, 11F03, 11F30
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 225—238
On finiteness properties on associated primes of local cohomology modules and Ext-modules
Lizhong Chu and Xian Wang
MSC numbers : 13D45, 13C15
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 239—250
On the ``terra incognita'' for the Newton-Kantrovich method with applications
Ioannis Konstantinos Argyros, Yeol Je Cho, and Santhosh George
MSC numbers : 65H10, 65G99, 65J15, 47H17, 49M15
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 251—266
Two-scale product approximation for semilinear parabolic problems in mixed methods
Dongho Kim, Eun-Jae Park, and Boyoon Seo
MSC numbers : Primary 65K10, 65M12, 65M60
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 267—288
Young tableaux, canonical bases, and the Gindikin-Karpelevich formula
Kyu-Hwan Lee and Ben Salisbury
MSC numbers : Primary 17B37; Secondary 05E10
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 289—309
Non-tangential half lightlike submanifolds of semi-Riemannian manifolds with semi-symmetric non-metric connections
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 311—323
Ore extensions of Hopf group coalgebras
Dingguo Wang and Daowei Lu
MSC numbers : 16W30, 16S36
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 325—344
On the extended Haagerup tensor product in operator spaces
Takashi Itoh and Masaru Nagisa
MSC numbers : Primary 46L06, 46L05, 47L25
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 345—362
Hereditarily hypercyclicity and supercyclicity of weighted shifts
Yu-Xia Liang and Ze-Hua Zhou
MSC numbers : 47A16, 47B37
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 363—382
Friedman-Weiermann style independence results beyond Peano arithmetic
Gyesik Lee
MSC numbers : 03F03, 03B20
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 383—402
Involutions and the Fricke spaces of surfaces with boundary
Hong Chan Kim
MSC numbers : 57M05, 22E40, 20H10
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 403—426
Crystal $B(\lambda)$ in $B(\infty)$ for $G_2$ type Lie algebra
Min Kyu Kim and Hyeonmi Lee
MSC numbers : 17B37, 81R50
J. Korean Math. Soc. 2014 Vol. 51, No. 2, 427—442

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd